# SDR SIMA20130901005

- Difficulty date: September 1, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 34,200 hours, 31,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR PROXIMITY LIGHT HOLDER CRACKED AND THREE RT FLOOR TRIM CRACKED.  R & R IAW AMM 33-50-12.
